# SDR AALA202510277441

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N417AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9537
- Aircraft time: 18,578 hours, 4,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERNAL PAN / DOUBLER ASSEMBLY AFT OF THE BULK CARGO COMPARTMENT AT FR 65 JUST BELOW LAVATORY SERVICE PANEL 14Ï¿½ RIGHT FROM CENTER OF AIRCRAFT, REPLACED INTERNAL PAN / DOUBLER ASSEMBLY PER SRM 51-42-11.
